# SDR SIMA20170325003

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 31,965 hours, 22,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE CABIN EMERGENCY LIGHT INOPERATIVE.  FOUND AN ELECTRICAL CONNECTOR DISCONNECTED.  CONNECTED THE ELECTRICAL CONNECTOR IAW AMM 25-26-05. OPS CHECKED GOOD.
